I'm writing for a friend. Her daughter is 18 and has reoccurring swelling mostly on her face. It usually starts with a hard lump in her lip and then within 6 hours her face is disfigured. Occassionally, she will get hard red lumps under her feet or swollen fingers. Doctors have attributed this from getting an injection of Gardisil. She got the shot about 1 year ago or more. She has seen an allergist also, and no one has given her any answers. Some other medical background, about 1 year prior to her outbreak of swelling, she had a case of HSP (heinlich scholein purpura, something close to that). She would get a rash of purple broken blood vessels all over her body. Mainly it would occur on her arms, legs, and neck. Sometimes on the face. Unfortunately, this girls has endured years of tragic embarrassment. CAN SOMEONE PLEASE HELP ME FIND HER SOME ANSWERS. I understand that this forum is not for diagnosis, but maybe it will give some information to bring to a doctor's attention for further investigation of her medical condition. Thank you.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?